# SDR AT9900141

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 39618991
- Condition: Broken
- Location: Escape Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R-1 DOOR SLIDE (LANYARD ASSEMBLY) PULL CABLE BROKEN.  REMOVED AND REPLACED THE DOOR SLIDE CABLE LANYARD AND RETURNED THE AIRCRAFT TO SERVICE IAW MM 25-60.
